A 42-year-old female asked:
Disclaimer

i get red painful sores on the bottoms of my feet. i take celebrex (celecoxib) and they go away, but if i am out for even a few days, they come back. they are not open cuts, just raised, red, painful splotches. my pcp has no idea what they are.

1 doctor answer
Dr. Lee Wittenberg
20 years experience Podiatry
Sores: You might have a fungal infection (athlete's foot), or may be developing calluses from biomechanical issues with your feet. I would recommend visiting a local foot doctor when you are having a flare-up so that the doctor may appreciate what is happening and what the lesions look like
Answered on Aug 26, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 54-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Surgery : Surgery is not always needed. Your medications may be doing the trick. Physical therapy can often help. A neurosurgeon should be able to tell you if ... Read More
1
1 thank
A female asked:
Dr. Arnold Beresh
40 years experience Podiatry
Neuroma: A neuroma ( growth on the nerve) causes the symptoms you describe. Celebrex (celecoxib) will often help.
1
1 thank
A 58-year-old female asked:
Dr. Rafiq Harneker
Specializes in
All can: Celebrex can cause the kidneys to work suboptimally, and excrete less fluid, the combination can do this as well are you on a regular exercise progra ... Read More
1
1 thank
A female asked:
Dr. Andrew Germanovich
12 years experience Pain Management
Talk to your doctor: about your medications. Gabapentin could cause swelling in the feet and itching. Cymbalta (duloxetine) can cause dermatitis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month